Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2015, Article ID 134842, 8 pages
http://dx.doi.org/10.1155/2015/134842
Research Article

Exact Discrete Analogs of Derivatives of Integer Orders: Differences as Infinite Series

Skobeltsyn Institute of Nuclear Physics, Lomonosov Moscow State University, Moscow 119991, Russia

Received 30 July 2015; Accepted 8 October 2015

Academic Editor: Mario Ohlberger

Copyright © 2015 Vasily E. Tarasov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vasily E. Tarasov, “Exact Discrete Analogs of Derivatives of Integer Orders: Differences as Infinite Series,” Journal of Mathematics, vol. 2015, Article ID 134842, 8 pages, 2015. https://doi.org/10.1155/2015/134842.